Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorChoi, Bong Daeen
dc.contributor.authorKim, Yeong Cheolen
dc.contributor.authorShin, Yang Wooen
dc.contributor.authorPearce, Charles Edward Milleren
dc.identifier.citationJ.A.M.S.A. Journal of Applied Mathematics and Stochastic Analysis, 2001; 14(4):399-419en
dc.description.abstractWe deal with the MX/G/1 queue where service times depend on the queue length at the service initiation. By using Markov renewal theory, we derive the queue length distribution at departure epochs. We also obtain the transient queue length distribution at time t and its limiting distribution and the virtual waiting time distribution. The numerical results for transient mean queue length and queue length distributions are given.en
dc.description.statementofresponsibilityBong Dae Choi, Yeong Cheol Kim, Yang Woo Shin, and Charles E. M. Pearceen
dc.publisherNorth Atlantic Scienceen
dc.rights© 2001 by North Atlantic Science Publishing Companyen
dc.subjectMX/G/1 Queue, Queue Length Dependent Service Time, Transient Queue Length Distribution, Waiting Time Distribution.en
dc.titleThe Mx/G/1 queue with queue length dependent service timesen
dc.typeJournal articleen
dc.contributor.schoolSchool of Mathematical Sciences : Applied Mathematicsen
Appears in Collections:Applied Mathematics publications

Files in This Item:
File SizeFormat 
hdl_468.pdf1.37 MBPublisher's PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.